Remark on dynamical Morse inequality

Masayuki Asaoka, Tomohiro Fukaya, Masaki Tsukamoto

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)


We solve a transversality problem relating to Bertelson-Gromov's "dynamical Morse inequality".

Original languageEnglish
Pages (from-to)178-182
Number of pages5
JournalProceedings of the Japan Academy Series A: Mathematical Sciences
Issue number9
Publication statusPublished - Nov 2011
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • General Mathematics

Cite this